Der Hauptsatz über Iteration im Ring der formalen Potenzreihen.
Aequationes mathematicae, Tome 32 (1987), pp. 274-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
formal power series, fractional, continuous, analytic iterates, smooth normal forms, automorphism, ring of power series
@article{AM2_1987__32_137192,
author = {G\"unther H. Mehring},
title = {Der {Hauptsatz} \"uber {Iteration} im {Ring} der formalen {Potenzreihen.}},
journal = {Aequationes mathematicae},
pages = {274--296},
year = {1987},
volume = {32},
zbl = {0627.39005},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__32_137192/}
}
Günther H. Mehring. Der Hauptsatz über Iteration im Ring der formalen Potenzreihen.. Aequationes mathematicae, Tome 32 (1987), pp. 274-296. http://geodesic.mathdoc.fr/item/AM2_1987__32_137192/